# SDR AALA202204119853

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737
- Aircraft serial: 33521
- Aircraft time: 35,948 hours, 14,734 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 429352
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ANTI-SKID INOP INDICATION DURING DESCENT. EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT. LANDING LIGHT EXTINGUISHED AFTER STOPPING ON RUNWAY. COMPLIED WITH FIM TASK 32-42-00-810-807 NO MESSAGE FOUND ON ANTISKID AUTOBRAKE CONTROL UNIT. NO 30 DAY HISTORY. TEST PASSED. ANTISKID AUTOBRAKE CONTROL UNIT WAS REPLACED AFTER SAME LIGHT ILLUMINATED ON FLIGHT 2258 (AALA202204117323)
